... odd worse?
Dcrook84;Really your best bet because it is not uncommon for the patient this being your child. For the medication needing adjusting or changed she or he could have become resistant to the Vyvanse. So if you're due to see the doctor you can wait or call the office and let the doctor or nurse know what is going on that is different and see if it is something that can be taken care of over the phone. Don't worry there are still a lot of different medication or things they can do for your child but the sooner you get started the better. Good luck. Chuck1957
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2011 • 7 answers
Posted 20 May 2011 • 12 answers
Posted 21 Jan 2012 • 2 answers
Posted 16 Feb 2012 • 1 answer
Posted 27 Sep 2013 • 3 answers